# SDR SWAA2024040557034

- Difficulty date: February 27, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N8307K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36987
- Aircraft time: 39,033 hours, 18,128 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR PANEL 140DF AT AFT CARGO COMPARTMENT 2024-160616<[01] FABRICATED FLOOR PANEL 140DF AT AFT CARGO COMPARTMENT IAW B737-800 SRM 51-10-02-0G-0 ITEM 9 AND DWG 453A2610 SHEET 13 REV B.;[02] FABRICATED FLOOR PANEL 140DF AT AFT CARGO COMPARTMENT IAW B737-800 SRM 51-10-02-0G-0 ITEM 9 AND DWG 453A2610 SHEET 13 REV B.
